# SDR ASAA2022090239788

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 26,363 hours, 8,257 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Unsecure
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C78472010 FOUND ELASTOMERS FROM SPACER COMING OFF. GROUNDED - YES. REMOVED & REPLACED ENG #2 FAN SPACER 7(EA) REF ASA T/C # 78472010.
